Vol 4, No 1 (2012)

Table of Contents

On monomorphic topological functors with finite supports PDF
T. O. Banakh, M. V. Martynenko, M. M. Zarichnyi 4-11
Fundamental matrix of solutions for one class of parabolic degenerate systems PDF (Українська)
I. V. Burtnyak, H. P. Malytska 12-22
On approximation of mappings with values in the space of continuous functions PDF (Українська)
H. A. Voloshyn, V. K. Maslyuchenko, O. N. Nesterenko 23-27
The growth of entire functions in the terms of generalized orders PDF (Українська)
T. Ya. Hlova, P. V. Filevych 28-35
Parafunctions of matrices of vertical and horizontal structure PDF (Українська)
T. S. Dovbniak, R. A. Zatorsky 36-42
Slow growing of Stieltjes integrals of monotone functions PDF (Українська)
M. V. Zabolotskyj, O. V. Kostiuk 43-48
Weak polynomial topology and weak analytic topology on Banach spaces and on Freshet spaces PDF (Українська)
A. V. Zagorodnyuk, M. A. Mytrofanov 49-57
On space of open quotient maps of a convergent sequence PDF (Українська)
K. M. Koporkh 58-66
A note on operators from Kothe function spaces to $c_0(\Gamma)$ PDF (Українська)
I. V. Krasikova, M. M. Popov 67-71
Two definitions of the generalized Cauchy problem for semi-linear diffusion equation with fractional derivative with respect to time PDF (Українська)
A. O. Lopushansky, H. P. Lopushanska, O. V. Pasichnyk 72-82
Functional calculus for generators of analytic semigroups of operators PDF (Українська)
O. V. Lopushansky, S. V. Sharyn 83-89
Homogenization of the parabolic Signorini boundary-value problem in a thick junction of type 3:2:1 PDF (Українська)
T. A. Mel'nyk, Yu. A. Nakvasiuk 90-110
Belonging to convergence classes of Hadamard compositions of Gelfond-Leont'ev derivatives for analytic functions PDF (Українська)
O. M. Mulyava, M. M. Sheremeta 111-115
About canonical forms of regular matrix pencil PDF (Українська)
P. F. Samusenko 116-124
Matrix generalizations of integrable systems with Lax integro-differential representations PDF (Українська)
Yu. M. Sydorenko, O. I. Chvartatskyi 125-144
Two classes of mutually inverse polynomials of partitions PDF (Українська)
S. D. Stefluk 145-154
Meromorphic mappings of torus onto the Riemann sphere PDF
A. Ya. Khrystiyanyn, A. A. Kondratyuk 155-159
Vasylyshyn Bogdan Vasyliovych (obituary) PDF (Українська)
  160-161


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.